Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 65, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 17, 2023, 4:52 PM EDT for Palm Beach County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2023, 4:52 PM EDT (20:52 UTC)
- Expired
- Jun 17, 2023, 5:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 134 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1301 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
601
WUUS52 KMFL 172052
SVRMFL
FLC099-172115-
/O.NEW.KMFL.SV.W.0065.230617T2052Z-230617T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
452 PM EDT Sat Jun 17 2023
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northeastern Palm Beach County in southeastern Florida...
* Until 515 PM EDT.
* At 451 PM EDT, a severe thunderstorm was located over Loxahatchee
Groves, or near Wellington, moving east at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Jupiter and Palm Beach
Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2654 8003 2660 8044 2696 8036 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 2051Z 262DEG 6KT 2670 8026
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CWCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:22 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jun 17, 1:22 PM EDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Miami FL
122 PM EDT Sat Jun 17 2023
...New LONG TERM...
.SHORT TERM...
(Rest of today through Sunday)
Issued at 1249 PM EDT Sat Jun 17 2023
Unsettled weather continues today as an upper level trough amplifies
over the southeast US and a mid-level shortwave slides over South
Florida. Scattered to numerous showers and thunderstorms will impact
much of South Florida this afternoon as sea-breeze driven convection
combines with the remnants of an MCS to our north as they advect
into the area. Latest mesoanalysis this morning shows an area of
robust instability (CAPE > 3000 J/kg), strong shear (EBDW ~35-45
kts), moderate lapse rates (6-7 C/km) and enhanced PWATs (up to 2
inches) moving into our area, which will bolster the chance for a
few strong to severe storms. With the environmental conditions as
they area, damaging winds will be the more likely severe impacts
with these storms, although small hail (up to the size of a quarter)
and a few funnel clouds cannot be ruled out, especially along
boundary collisions and the East Coast sea breeze. Flooding will
also be a concern for the East Coast metro areas as multiple rounds
of storms and even some backbuilding could result in continued
rainfall.
With the shortwave advecting eastward away from the region tonight
into Sunday, the best dynamics for strong to severe storms will
depart. However given the continued southwesterly flow of moist and
unstable air across the region, shower and thunderstorm chances will
remain elevated in nature. A few of the CAMs indicate the potential
for nocturnal shower and thunderstorm activity to persist into the
overnight hours into early Sunday, followed by an additional round
of diurnal showers and thunderstorms during the afternoon hours.
Although convection is not anticipated to be as robust as today
given warmer 500mb temperatures and less steep lapse rates, stronger
winds aloft could lead to a few storms become severe in nature, with
damaging winds and an isolated tornado possible.
Temperatures and heat indices will remain exceedingly warm today and
tomorrow. Temperatures this afternoon are expected to reach the low
to mid 90s across the East Coast and lower 90s over the interior and
southwest, while heat indices could approach the 103-105 range along
the East Coast. Increased cloud coverage with storms will bring some
relief to areas impacted, helping keep conditions below record
values.
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 120 PM EDT Sat Jun 17 2023
An active yet increasingly complex synoptic evolution will continue
into early next week, as mid-level ridging over the western Gulf of
Mexico will gradually give way to a retrograding cut-off low/Rex
Block set-up mid-late week. All the while, low-lvl W-SWrly flow will
continue to supply deep tropical moisture. As mentioned in previous
long term discussions, the predictability and evolution of each of
these synoptic features and the upstream implications of their
strength and positioning could alter our weather here in South
Florida greatly.
Monday: To start the period we will remain in the mid-lvl NWrly flow
regime as we remain downstream of the south-central US ridge.
Convectively-enhanced disturbances will continue to crest the ridge
and will interact with the climatologically rich moisture (PWATs
generally 75-85th percentile) and a likely pinned sea-breeze
boundary near the east coast. If the disturbance phases well with
peak heating strong-severe storms will be possible, as well as
localized flooding concerns along the immediate east coast due to
the pinned boundary. It will be quite hot prior to convective
initiation, with highs in the low to mid 90s and heat indices
approaching advisory criteria Monday afternoon.
Tuesday/Wednesday: The mid-week period will see the pattern shift as
the cut-off low sets up to our north and meanders over the northern
gulf coast. The focus for precipitation will remain the eastern half
of the area, given the continued SWrly steering flow and convergence
along the nearly-pinned east coast sea breeze. Heavy rainfall and
locally strong storms remain a threat, with some of the convective
potential dependent upon areas of vorticity ejecting around the cut-
offs southern periphery.
Thursday/Friday: The cut-off low may retrograde a bit west late in
the period, although given the low-predictability nature inherent to
these types of patterns this is not high confidence. This will
enable high pressure over the eastern US to build westward,
resulting in some backing of the low-lvl flow more S-SErly. The
enhanced southerly flow between the Atlantic high and the western
low may enable subtropical moisture to funnel the area
Thursday/Friday maintaining the enhanced rain chances (with a
potential continued hydro risk). Temperatures may decrease to near
climo by this period due to increased cloud cover and a somewhat
cooler airmass.
&&
.AVIATION...
(18Z TAFS)
Issued at 1249 PM EDT Sat Jun 17 2023
Periods of sub-VFR conditions will materialize this afternoon as
scattered to numerous showers develop near terminals sites. Have
first round of TEMPOs in place but more amendments could needed
as conditions evolve. Showers could linger overnight, with
additional chances of storms tomorrow. Breezy southwesterly winds
could give way to more southerly flow at East Coast sites this
evening, before returning from the SW tomorrow.
&&
.MARINE...
Issued at 1249 PM EDT Sat Jun 17 2023
A generally moderate to robust south to southwesterly flow in the 10
to 15 kt range is expected to continue across the Atlantic marine
zones, and around 5 to 10 kt over the Gulf waters through the
weekend. Expect seas mainly around 2 feet or less over the Gulf
waters and 3 feet or less over the Atlantic waters. Scattered
showers and thunderstorms will be possible each day, with higher
chances Saturday and Sunday. Any thunderstorms that form could
produce brief periods of rough seas and gusty winds.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 77 92 79 93 / 70 70 40 70
West Kendall 76 93 76 94 / 60 60 30 70
Opa-Locka 76 92 78 93 / 60 70 40 70
Homestead 76 91 76 92 / 60 60 30 60
Fort Lauderdale 76 91 77 91 / 60 70 40 70
N Ft Lauderdale 76 92 78 92 / 60 70 40 80
Pembroke Pines 76 92 77 93 / 60 70 40 70
West Palm Beach 75 91 76 93 / 50 80 50 80
Boca Raton 76 93 76 93 / 60 70 50 80
Naples 81 91 81 92 / 60 80 50 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 7 PM EDT this evening for FLZ063-066>075-168-
172>174.
AM...None.
GM...None.
&&
SHORT TERM...ATV
LONG TERM....Carr
AVIATION...ATVHazardous weather outlook, Jun 17, 9:52 AM EDT, 7 hours before
Hazardous Weather Outlook National Weather Service Miami FL 952 AM EDT Sat Jun 17 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 181400- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 952 AM EDT Sat Jun 17 2023 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. ...A Few Strong To Severe Thunderstorms Possible Today... ...Potential for Localized Flooding for East Coast Metro... ...Heat Indices in the Triple Digits This Afternoon... .DAY ONE...Today and tonight. Thunderstorms: Scattered to numerous thunderstorms are possible today. A few could become strong to severe in nature, with the potential of damaging wind gusts, small hail (up to the size of a quarter), and frequent lightning. An isolated funnel cloud cannot be ruled out as well. Flooding: With the potential for heavy downpours with storms today and additional rounds of activity, localized flooding will be possible especially across the east coast metro areas. Heat Index: Peak heat indices are expected to reach or exceed 105 degrees this afternoon, with potential for localized values approaching 108 to 110 degrees. A Heat Advisory is in effect for most of South Florida this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered to numerous thunderstorms will be possible each day through the middle of the week. The strongest storms could contain heavy downpours, gusty winds, small hail, funnel clouds and frequent lightning. Peak heat indices in the 104-107F range will be possible each day through Monday. The risk of rip currents increases for Gulf Coast beaches on Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Local storm report, Jun 17, 3:40 PM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
340 PM EDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Gst 9 NNW Brighton Seminole 27.19N 81.13W
06/17/2023 M50 MPH Glades FL Mesonet
SFWMD site S75WX near Brighton recorded a
gust to 50mph at 3:00PM.
&&
NCSpecial weather statement, Jun 17, 3:54 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Miami FL
354 PM EDT Sat Jun 17 2023
FLZ067-172045-
Inland Palm Beach County FL-
354 PM EDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of northwestern Palm
Beach County through 445 PM EDT...
At 354 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 9 miles
northwest of Pahokee, moving east at 25 mph.
HAZARD...Funnel clouds, wind gusts of 50 to 55 mph, and half inch
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Pahokee, Canal Point and Fremd Village-Padgett Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2701 8062 2699 8062 2696 8061 2696 8033
2668 8052 2682 8080 2691 8070 2698 8069
2701 8066
TIME...MOT...LOC 1954Z 289DEG 20KT 2692 8077
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
CWCSpecial weather statement, Jun 17, 4:08 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
408 PM EDT Sat Jun 17 2023
FLZ067-071-072-172-172045-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Inland Palm Beach County FL-
408 PM EDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of Broward County
through 445 PM EDT...
At 408 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Pine Island Ridge, or over Davie, moving
northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Pompano
Beach, Davie, Plantation, Sunrise, Deerfield Beach, Tamarac, Margate,
Lauderhill, Weston, Coconut Creek, Oakland Park, North Lauderdale,
Lauderdale Lakes, Dania Beach, Cooper City and Parkland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2599 8035 2613 8043 2634 8025 2626 8011
2607 8010
TIME...MOT...LOC 2008Z 235DEG 28KT 2611 8031
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NCSpecial weather statement, Jun 17, 4:22 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
422 PM EDT Sat Jun 17 2023
FLZ067-068-168-172100-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
422 PM EDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 500 PM EDT...
At 422 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Royal Palm Estates, or near West Palm
Beach, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Jupiter, Palm Beach
Gardens, Lake Worth, Riviera Beach, Palm Beach, Tequesta, Juno Beach,
Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach,
Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake and Palm Beach
International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2656 8003 2655 8022 2696 8025 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 2022Z 260DEG 17KT 2667 8013
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CWCSpecial weather statement, Jun 17, 4:46 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Miami FL
446 PM EDT Sat Jun 17 2023
FLZ067-068-168-172115-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
446 PM EDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 515 PM EDT...
At 446 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Lake
Park, or over Riviera Beach, moving east at 15 mph.
HAZARD...Funnel clouds, wind gusts of 50 to 55 mph, and nickel size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Jupiter, Palm Beach
Gardens, Lake Worth, Riviera Beach, Palm Beach, Tequesta, Juno Beach,
Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach,
Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake and Palm Beach
International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2655 8003 2661 8038 2696 8029 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 2046Z 274DEG 12KT 2679 8004
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CWCLocal storm report, Jun 17, 4:52 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
452 PM EDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM Tstm Wnd Gst 2 ESE Haverhill 26.68N 80.10W
06/17/2023 M55 MPH Palm Beach FL ASOS
A thunderstorm wind gust of 55 mph from the
SW was recorded at the ASOS station KPBI at
Palm Beach International Airport.
&&
MolledaThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:20 PM EDT | Special Marine Warning | MFL | 40 min | |
| Jun 17, 2:45 AM EDT | Heat Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 16 hr |
| Jun 17, 11:42 AM EDT | Special Marine Warning | MFL | 33 min | |
| Jun 17, 12:12 PM EDT | Special Marine Warning | MFL | 18 min | |
| Jun 17, 12:21 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Jun 17, 12:35 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jun 17, 12:59 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jun 17, 1:01 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Jun 17, 1:02 PM EDT | Special Marine Warning | MFL | 43 min | |
| Jun 17, 1:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jun 17, 1:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Jun 17, 1:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 17, 2:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 17, 2:05 PM EDT | Special Marine Warning | MFL | 40 min | |
| Jun 17, 2:10 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Jun 17, 2:16 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jun 17, 2:18 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Jun 17, 2:40 PM EDT | Special Weather Statement | MFL | Glades | 50 min |
| Jun 17, 2:54 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 17, 3:15 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 17, 3:54 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jun 17, 4:01 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 29 min |
| Jun 17, 4:08 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jun 17, 4:13 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 17, 4:13 PM EDT | Special Marine Warning | MFL | 32 min | |
| Jun 17, 4:22 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jun 17, 4:23 PM EDT | Special Marine Warning | MFL | 52 min | |
| Jun 17, 4:27 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 33 min |
| Jun 17, 4:46 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Jun 17, 5:12 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 17, 5:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jun 17, 5:31 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jun 17, 5:40 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 35 min |
| Jun 17, 5:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 17, 5:43 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Jun 17, 6:16 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jun 17, 6:42 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jun 17, 7:29 PM EDT | Special Marine Warning | MFL | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.